# SDR EE4Y2024103121222

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 54,157 hours, 33,886 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-545156-01-1-002_P1-OP-UP-ENG/001 ,ENGINE # 2 PYLON OUTBOARD CENTER SECTION AT RIB 8 STR 5R BOTTOM REINFORCEMENT PLATE WITH CORROSION WAS FOUND. OEM WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND DAMAGED AREA WAS REPAIRED IAW COOPESA EO COO-EO-2024-21111-R01 FOLLOW REPAIR INSTRUCTIONS OF AIRBUS TD 81480906/006/2024 # B AND ALLEGIANT ERO A32X-STR-57ERO-00090. THIS REPAIR IS CLASSIFIED AS MAJOR.THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P276 ITEM 4-21.
